# SDR WIP2002F00001

- Difficulty date: January 25, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N911FS
- Make and model: Bell 407
- Aircraft serial: 53424
- Engine: Allsn 250C47B
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 407362013101
- Part serial: 2054
- Condition: Failed
- Location: Fuel Pressure
- Part time: 802 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESS SWITCH FAILED,  REMOVED AND REPLACED WITH NEW.
